# SDR 20000426SH022

- Difficulty date: March 22, 2000
- Submitted: April 26, 2000
- Operation: General aviation
- Aircraft: N198H
- Make and model: Bell 206B
- Aircraft serial: 3647
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 1C274
- Part serial: 1F0218
- Condition: Failed
- Location: Fuel Boost
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT BOOST PUMP INOPERATIVE.  INSPECTED AIRFRAME FUEL FILTER AND FOUND FILTER WAS COATED WITH A BLACK CARBON LIKE MATERIAL THAT WAS SUSPECTED TO BE RESIDUE FROM THE MAGNETS SURROUNDING THE BOOST PUMP CORE.  (X)
